Volume 4, Number 1 (March 2005)                   JIRSS 2005, 4(1): 35-49 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khaledi B. Some New Results on Stochastic Orderings between Generalized Order Statistics. JIRSS. 2005; 4 (1) :35-49
URL: http://jirss.irstat.ir/article-1-124-en.html

Abstract:   (6122 Views)
In this paper we specify the conditions on the parameters of pairs of gOS’s under which the corresponding generalized order statistics are ordered according to usual stochastic ordering, hazard rate ordering, likelihood ratio ordering and dispersive ordering. We consider this problem in one-sample as well as two-sample problems. We show that some of the results obtained by Franco et al. [Probab. Engrg. Inform. Sci. 2002, 16, 471-484] and Belzunce et al. [Probab. Engrg. Inform. Sci. (2004), to appear] for stochastic orderings of gOS’s are contained in our new results
Full-Text [PDF 171 kb]   (2039 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society